# SDR PLG102195G2

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806BE
- Make and model: Beech 1900C
- Aircraft serial: UB41
- Engine: Pwa PT6A65B
- System (JASC): 7320 · Fuel Controlling System
- Part: Py Line
- Part number: 3033266
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

LGA - FLT 4727 - EN ROUTE, THE LEFT ENGINE SPOOLED TO 40 PERCENT N1.  THE FLIGHT CREW SECURED THE ENGINE AND DIVERTED TO SWF LANDING WITHOUT INCIDENT.  MAINTENANCE WAS NOTIFIED AND DISPATCHED TO THE AIRCRAFT.  MAINTENANCE FOUND THE PY LINE BETWEEN THE FCU AND P3 FILTER HAD CRACKED.  THE LINE WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (X)
